Alert archive / Maryland / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

July 27, 2015Queen Anne's County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 27, 2015, 5:03 PM EDT for Queen Anne's County, Maryland. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2015, 5:03 PM EDT (21:03 UTC)
Expired
Jul 27, 2015, 6:00 PM EDT
In force
57 min
Issued by
NWS Philadelphia/Mount Holly

County Queen Anne's County, MD

The radar

The Dover AFB radar (KDOX), 48 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
150 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

534 
WWUS81 KPHI 272103
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
503 PM EDT MON JUL 27 2015
 
MDZ015-020-272200-
CAROLINE-QUEEN ANNE'S-
503 PM EDT MON JUL 27 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTERN QUEEN ANNE'S AND
NORTHEASTERN CAROLINE COUNTIES...

AT 503 PM EDT...A STRONG THUNDERSTORM WAS OVER HOPE...OR NEAR
CENTERVILLE. THE STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GREENSBORO...OAKLAND...CHURCH HILL...SUDLERSVILLE...JUMPTOWN...
CARVILLE...HOPE...STARKEY CORNER AND BARCLAY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3893 7599 3912 7606 3920 7584 3899 7578
TIME...MOT...LOC 2103Z 261DEG 1KT 3905 7595 
$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 27, 3:46 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jul 27, 3:46 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 PM EDT MON JUL 27 2015

.SYNOPSIS...
A NEARLY STALLED FRONTAL BOUNDARY WILL CONTINUE TO DISSIPATE IN
OUR REGION TONIGHT. WEAK HIGH PRESSURE BUILDING EASTWARD FROM THE
GREAT LAKES IS FORECAST TO INFLUENCE OUR WEATHER FOR TUESDAY AND
WEDNESDAY. A FRONTAL BOUNDARY FROM THE NORTHWEST IS EXPECTED TO
ARRIVE ON THURSDAY NIGHT FOLLOWED BY HIGH PRESSURE FOR FRIDAY AND
THE WEEKEND. ANOTHER FRONT MAY APPROACH FROM THE NORTHWEST ON
MONDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
MOST OF THE REGION REMAINS DRY THIS AFTERNOON AND EVENING WHILE
CLOSER THE NEW JERSEY COAST SEA BREEZE CIRCULATION HAS IGNITED
SCATTERED SHOWERS WITH EMBEDDED THUNDER. LIKE DAYS PAST THERE IS
VERY LITTLE IN THE WAY OF SHEAR AS THE WINDS ALOFT REMAIN
RELATIVELY LIGHT SO VERY LITTLE IN THE WAY OF ANY DOWNWIND
PROPAGATION. SOME ISOLATED SHOWERS ALONG THE HIGHER TERRAIN IN OUR
NORTHWESTERN ZONES MAY PULSE UP THROUGH THE EVENING BUT THE AMOUNT
OF CLOUD COVER TODAY REALLY HAVE KEPT THE INSTABILITY AT BAY.
ACROSS SOUTHERN DELMARVA, CLOSER TO THE LINGERING/WASHED OUT
FRONTAL BOUNDARY, IS THE BEST PLACE TO SEE A PROLONGED PERIOD OF
SHOWERY ACTIVITY. THE ATMOSPHERE IS PRIME IN A LOT OF PLACES
OUTSIDE OF OUR WESTERN ZONES SO ANY LITTLE IMPULSE OR LOCALIZED
CONVERGENCE WILL BE ENOUGH TO GET THINGS GOING. ONCE THEY GET
GOING, WITH THE INCREASE IN PWATS AND RELATIVE LOW-TOPPINESS THESE
STORMS HAVE THEY WILL BE VERY EFFICIENT RAIN PRODUCERS...LOCALIZED
POOR DRAINAGE WILL CONTINUE TO BE AN ISSUE.

LATE TONIGHT ONCE THINGS BEGIN TO SETTLE DOWN OR SHIFT FARTHER TO
OUR SOUTH, PATCHY FOG FORMATION LOOKS PROBABLE. NOT SURE HOW DENSE
IT WILL BECOME, BUT ANY CLEARING TONIGHT WILL HELP TO AID IN ITS
DEVELOPMENT WITH LIGHT OR CALM WINDS. OVERNIGHT LOWS WERE A BLEND
OF THE MET/MAV.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
ONCE WE BURN OFF ANY FOG AND STRATUS THAT MAY FORM DURING THE
EARLY MORNING HOURS WE SHOULD BE LEFT WITH CLEARING SKIES, ALBEIT
SELF DESTRUCTING. A RAPID CU-FIELD SHOULD DEVELOP BY EARLY
AFTERNOON AS CONVECTIVE TEMPERATURES ARE REACHED WITH TEMPERATURES
CLIMBING INTO THE LOW-90S. WINDS WILL REMAIN RELATIVELY LIGHT SO
NO RELIEF IN TERMS OF THE HUMIDITY. SEA AND BAY BREEZES SHOULD
DEVELOP BY EARLY AFTERNOON AND GIVEN THE SOUPINESS OF THE AIR MASSTHEY
MIGHT BE ENOUGH TO GET ISOLATED SHOWERS STARTED.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
A MID LEVEL RIDGE AXIS IS FORECAST TO EXTEND ACROSS THE GREAT
LAKES ON TUESDAY NIGHT. THE RIDGE IS EXPECTED TO PROGRESS EASTWARD
AND ITS AXIS SHOULD PASS OVER OUR REGION ON WEDNESDAY NIGHT. A MID
LEVEL LOW IS ANTICIPATED TO MOVE FROM SOUTHERN MANITOBA ON TUESDAY
NIGHT TO HUDSON BAY ON WEDNESDAY NIGHT. THE LOW IS FORECAST TO
MEANDER OVER THE HUDSON BAY REGION FROM WEDNESDAY NIGHT THROUGH
MONDAY. MID LEVEL TROUGHING IS EXPECTED OVER THE NORTHEASTERN
STATES FOR THURSDAY NIGHT THROUGH MONDAY WITH A RIDGE BUILDING
OVER THE WESTERN STATES.

THE HEAT IS FORECAST TO BE ON THE INCREASE FOR WEDNESDAY AND
THURSDAY. WE ARE ANTICIPATING MAXIMUM TEMPERATURES MAINLY IN THE
LOWER AND MIDDLE 90S ON BOTH DAYS WITH HEAT INDEX VALUES
APPROACHING 100 EXCEPT IN THE ELEVATED TERRAIN AND IN THE
COMMUNITIES ALONG THE COAST. DEW POINT READINGS ARE EXPECTED TO BE
MAINLY IN THE MID TO UPPER 60S ON WEDNESDAY AFTERNOON AND IN THE
UPPER 60S AND LOWER 70S ON THURSDAY AFTERNOON.

THE MAXIMUM HEAT INDEX VALUES IN OUR HIGHLY URBANIZED AREAS ALONG
THE INTERSTATE 95 CORRIDOR ARE EXPECTED TO BE IN THE UPPER 90S ON
WEDNESDAY AND THURSDAY BASED ON THE LATEST GUIDANCE. AS A RESULT,
WE WILL NOT ISSUE AN EXCESSIVE HEAT WATCH AT THIS TIME. THE
GUIDELINE CRITERION IS 100. HOWEVER, WE WILL KEEP A CLOSE WATCH TO
SEE IF THE GUIDANCE BEGINS TO CREEP UPWARD WITH EITHER THE
TEMPERATURE OR DEW POINT FORECAST.

WE ARE NOT ANTICIPATING ANY PRECIPITATION FOR TUESDAY NIGHT,
WEDNESDAY AND WEDNESDAY NIGHT DUE TO THE LACK OF ANY SUBSTANTIAL
TRIGGERING MECHANISMS. WE WILL MENTION A CHANCE OF SHOWERS AND
THUNDERSTORMS FOR THURSDAY AFTERNOON INTO THURSDAY NIGHT AS A
FRONTAL BOUNDARY IS EXPECTED TO APPROACH AND PASS THROUGH OUR
REGION DURING THAT PERIOD OF TIME. A WEAK WAVE OF LOW PRESSURE MAY
DEVELOP ALONG THE FRONT CAUSING PRECIPITATION TO LINGER INTO EARLY
FRIDAY MORNING IN OUR SOUTHEASTERN COUNTIES.

HIGH PRESSURE IS EXPECTED TO FOLLOW THURSDAY NIGHT'S FRONTAL
PASSAGE. THE HIGH IS ANTICIPATED TO INFLUENCE OUR WEATHER FOR
FRIDAY AND THE WEEKEND. WE WILL CARRY A PRECIPITATION-FREE
FORECAST ALONG WITH SLIGHTLY ABOVE NORMAL DAYTIME TEMPERATURES.
EVEN WITH THE MID LEVEL TROUGHING, IT APPEARS AS THOUGH OUR
WEATHER WILL REMAIN QUITE WARM. HOWEVER, HUMIDITY LEVEL SHOULD
DROP A BIT FROM THOSE EXPECTED DURING THE MID WEEK PERIOD.

ANOTHER FRONTAL BOUNDARY MAY APPROACH FROM THE NORTHWEST ON
MONDAY AND WE WILL MENTION A CHANCE OF SHOWERS AND THUNDERSTORMS
FOR THAT PERIOD OF TIME.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...VFR TRENDING TO MVFR/IFR. ISOLATED TO SCATTERED
MVFR/IFR SHOWERS WITH EMBEDDED THUNDER STILL POSSIBLE THROUGH THE
EVENING HOURS BEFORE DISSIPATING. OTHERWISE WINDS DROP OFF LATE
TONIGHT AND THE CEILINGS MAY LOWER TO MVFR...IFR FOG IS ALSO
POSSIBLE DEPENDING ON ADDED RAIN FROM SHOWERS. OVERALL A LOW TO
MEDIUM CONFIDENCE FORECAST.

TUESDAY...MOSTLY VFR. WE SHOULD LOSE ANY LOWER CLOUDS AND FOG BY
LATE MORNING LEAVING US WITH A SCATTERED CU FIELD. SHOWER CHANCES
WILL BE LOWER THAN THE PAST COUPLE OF DAYS WITH MIV/ACY HAVING
BETTER CHANCES. LOCAL SEA/BAY BREEZES MAY OCCUR AT ACY/MIV/ILG BY
THE EARLY AFTERNOON WITH WINDS BACKING MORE TOWARDS THE SOUTHEAST.

OUTLOOK...
TUESDAY NIGHT THROUGH THURSDAY MORNING...MAINLY VFR. HOWEVER, THE
HIGH HUMIDITY LEVELS MAY RESULT IN SOME LATE NIGHT AND EARLY
MORNING LOW CLOUDS, HAZE AND FOG.

THURSDAY AFTERNOON AND THURSDAY NIGHT...A CHANCE OF SHOWERS AND
THUNDERSTORMS THAT MAY RESULT IN MVFR OR IFR CONDITIONS AT TIMES.

FRIDAY THROUGH SATURDAY...MAINLY VFR.

&&

.MARINE...
SUB-SCA CONDITIONS EXPECTED TONIGHT AND TOMORROW UNDER PROLONGED
SOUTHERLY FLOW. WINDS WILL CONTINUE TO DECREASE TONIGHT AND
TOMORROW AS THE PRESSURE GRADIENT SLACKENS. SEAS WILL ALSO BE ON
THE DOWNWARD TREND RUNNING CLOSER TO 2-3 FEET THROUGH TUESDAY.

OUTLOOK...
TUESDAY NIGHT THROUGH SATURDAY...NO MARINE HEADLINES ARE
ANTICIPATED.

&&

.RIP CURRENTS...
A LONG PERIOD /10-12 SECOND/ EAST-SOUTHEAST SWELL LOOKS TO
CONTINUE, RESULTING IN A MODERATE RISK OF DANGEROUS RIP CURRENTS
THROUGH TONIGHT FOR THE NEW JERSEY AND DELAWARE COASTS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...IOVINO
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...IOVINO
AVIATION...IOVINO/HEAVENER
MARINE...IOVINO/HEAVENER
RIP CURRENTS...HEAVENER
Hazardous weather outlook, Jul 27, 3:52 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT MON JUL 27 2015

DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-016-020>023-
027-PAZ054-055-060>062-101-103-105-282000-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-
UPPER BUCKS-
352 PM EDT MON JUL 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS INTO THIS EVENING MAY PRODUCE
HEAVY DOWNPOURS RESULTING IN LOCALIZED FLOODING IN AREAS OF POOR
DRAINAGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-282000-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
352 PM EDT MON JUL 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS INTO THIS EVENING MAY PRODUCE
HEAVY DOWNPOURS RESULTING IN LOCALIZED FLOODING IN AREAS OF POOR
DRAINAGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAT INDEX VALUES MAY APPROACH 100 ON WEDNESDAY AFTERNOON AND
THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-282000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
352 PM EDT MON JUL 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK FOR THE DEVELOPMENT OF DANGEROUS RIP
CURRENTS.

SCATTERED SHOWERS AND THUNDERSTORMS INTO THIS EVENING MAY PRODUCE
HEAVY DOWNPOURS RESULTING IN LOCALIZED FLOODING IN AREAS OF POOR
DRAINAGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-282000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
352 PM EDT MON JUL 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 27, 2:44 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
244 PM EDT MON JUL 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 AM     HEAVY RAIN       CHRISTMANS              40.97N  75.65W
07/27/2015  M7.79 INCH       CARBON             PA   MESONET

            6.68 INCHES- 3HR RAINFALL ENDING 1230AM

&&

EVENT NUMBER PHI1500649

JRK
Special weather statement, Jul 27, 5:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
503 PM EDT MON JUL 27 2015

MDZ015-020-272200-
CAROLINE-QUEEN ANNE'S-
503 PM EDT MON JUL 27 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTERN QUEEN ANNE'S AND
NORTHEASTERN CAROLINE COUNTIES...

AT 503 PM EDT...A STRONG THUNDERSTORM WAS OVER HOPE...OR NEAR
CENTERVILLE. THE STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GREENSBORO...OAKLAND...CHURCH HILL...SUDLERSVILLE...JUMPTOWN...
CARVILLE...HOPE...STARKEY CORNER AND BARCLAY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3893 7599 3912 7606 3920 7584 3899 7578
TIME...MOT...LOC 2103Z 261DEG 1KT 3905 7595

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:00 PM EDTSpecial Weather StatementPHISussex30 min
Jul 26, 8:10 PM EDTAreal Flood AdvisoryPHISussex4 hr
Jul 26, 8:42 PM EDTFlash Flood WarningPHISussex4 hr
Jul 26, 10:02 PM EDTFlash Flood WarningPHISussex, Warren7 hr
Jul 26, 10:43 PM EDTSpecial Weather StatementPHIMorris, Warren92 min
Jul 26, 11:05 PM EDTAreal Flood AdvisoryPHIWarren4 hr
Jul 27, 12:54 AM EDTAreal Flood AdvisoryPHIHunterdon3 hr
Jul 27, 3:19 AM EDTAreal Flood AdvisoryPHICamden, Cumberland, Gloucester, Salem3 hr
Jul 27, 5:20 PM EDTAreal Flood AdvisoryPHIMiddlesex, Somerset4 hr
Jul 27, 7:13 PM EDTAreal Flood AdvisoryPHIMercer4 hr
Jul 26, 8:57 PM EDTSpecial Weather StatementPHIMonroe48 min
Jul 26, 9:33 PM EDTAreal Flood AdvisoryPHICarbon, Monroe3 hr
Jul 26, 9:39 PM EDTSpecial Weather StatementPHIMonroe36 min
Jul 26, 10:10 PM EDTSpecial Weather StatementPHILehigh35 min
Jul 26, 10:24 PM EDTSpecial Weather StatementPHICarbon36 min
Jul 26, 10:40 PM EDTSpecial Weather StatementPHIBerks95 min
Jul 26, 11:33 PM EDTAreal Flood AdvisoryPHIBerks3 hr
Jul 27, 1:58 AM EDTAreal Flood AdvisoryPHIBerks, Chester, Lehigh, Montgomery3 hr
Jul 27, 2:33 AM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia3 hr
Jul 27, 2:31 AM EDTAreal Flood AdvisoryPHICaroline, Cecil, Kent, Queen Anne's, Talbot3 hr
Jul 27, 5:18 PM EDTAreal Flood AdvisoryPHICaroline, Queen Anne's4 hr
Jul 27, 7:16 PM EDTAreal Flood AdvisoryPHICaroline, Queen Anne's, Talbot4 hr
Jul 27, 3:24 AM EDTAreal Flood AdvisoryPHIKent2 hr

Nearby

Special Weather Statements in Maryland, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.